In association with the makers of Nurofen and Gaviscon

Nurofen Express 400mg Liquid Capsules

Nurofen Express 400mg Liquid Capsules

20 Capsules
£8.99

Please note images are for illustration purposes and may differ from the product(s) you receive.

Nurofen Express 400mg Liquid Capsules provide a 400mg dose of ibuprofen in a single filled capsule.

Nurofen Express 400mg Liquid Capsules

Nurofen Express 400mg Liquid Capsules are extra strength capsules which are rapidly absorbed.

  • Fast, effective pain relief.
  • Contains sodium ibuprofen.
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, dental pain, period pain, cold & flu symptoms and fever.

 

Nurofen Express 400mg Liquid Capsules. Contains ibuprofen. For pain relief. Always read the label.

UK/CC/0219/0002

  • For oral administration and short term use only.
  • Adults and children from 12 years: Take 1 capsule with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 3 tablets in 24 hours).
  • Do not give Nurofen Express 400mg Liquid Capsules to children under 12 years.
  • Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
  • For detailed dosing instructions please refer to the product leaflet.
  • Do Not Take if You:

    • Have (or have had two or more episodes of ) a stomach ulcer, perforation or bleeding.
    • Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers.
    • Are taking other NSAID pain killers or aspirin with a daily dose above 75mg.
    • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taken ibuprofen, aspirin or similar medicines.
    • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs.
    • Have severe liver or kidney problems.
    • Have heart problems, high blood pressure or blood coagulation disorder.
    • Have breathing difficulties.
    • Are in the last of 3 months of pregnancy.
    • Are under 12 years old.
    • Please see product leaflet for full list of warnings.

    Ibuprofen 400mg. Contains: sorbitol, ponceau 4R, potassium hydroxide 50% solution (E525). Please see product leaflet for full list of ingredients.

     

    Nurofen Express 400mg Liquid Capsules. Contains ibuprofen. For pain relief. Always read the label.

    Nurofen Express 400mg Liquid Capsules
    5.00 stars

    these are perfect for any Inflammatory condition.. Better fluid filled as it dosent effect the gut, regular tablets break up and can cause damage to the lining of your stomach. These fluid ones are very Effective.. I have permenant back condition, from Heavy lifting as a former Nurse. Need for gouty attacks as well type of (arthritis).

    1 out of 1 people found this useful. Yes No Report abuse
    Nurofen Express 400mg Liquid Capsules
    5.00 stars

    First class medication I suffer from lower back pain and try to play golf.Lately I have got very stiff and unable to swing properly with the pain took 1 Nurofen Express 400mg liquid capsule last Saturday and finshed second in the competion.

    0 out of 0 people found this useful. Yes No Report abuse

    Why shop with YourPharmacy?

    • Reckitt Benckiser

      We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

    • GPhC

      We are registered with the GPhC (9010315).

    • Powered by Chemist Direct

      We are powered by Chemist Direct, the UK's largest online pharmacy service.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply